# SDR MASA2022042400118

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 42,372 hours, 33,986 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Split
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT CAUTION. FLIGHT DIVERTED, EMERGENCY DECLARED.  AC IS CURRENTLY OOS.
